# SDR CA001101010

- Difficulty date: October 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE WARNING MESSAGE POSTED DURING APPROACH. NOSE GEAR SHOWED DOWN AND LOCKED WHILE MAIN GEAR SHOWED UP & LOCKED.ABORTED APPRAOCH, PERFORMED MANUAL GEAR EXTENSION AND PERFORMED UNEVENTFUL EMERGENCY LANDING. PSEU REPLACED, AIRCRAFT BACK IN SERVICE.
